# SDR PNSA010101

- Difficulty date: January 1, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 20,884 hours, 18,895 cycles
- Engine: Garrtt TPE33111U
- Engine time: 8,945 hours, 9,481 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, JUST BEFORE DESCENT TO DESTINATION, LT ENGINE SHUTDOWN WITHOUT WARNING.  ENGINE WAS SECURED AND LANDING WAS UNEVENTFUL.  INVESTIGATION REVEALED METAL PARTICALS IN THE OIL FILTER AND ABNORMAL NOISE FROM THE GEARBOX.
